# SDR SWIA202266766

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOOR SUPPORT HAS CRACKS AT UPPER RADIUS AT LBL 9.0 AND RBL 9.0      (C-CHECK RO 11/8/2022)     REMOVED AND  INSTALLED NEW FLOOR SUPPORT ANGLE P/N 600-34017-351 REF CRJ 200 SRM 51-42-06 / BOMBARDIER DWG 600-34017 REV AD. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
